Has anyone's eyesight been affected by chemo, radiation or surgery?

Has anyone's eyesite been affected by chemo, radiation or surgery?
Erin Bledsoe
E
1 following.
Release As Guest
27
27 ANSWER

Mine has been effected by brain surgery. I don't start radiation until all brain surgeries are done

Jason Yates
J

mine too... Have to have it rechecked and get new glasses... Probably..

Jon Wu 3 years

Jon Wu yes I have changed glasses 2 times in the past yr

Jason Yates 3 years

Jason Yates lovely...

Jon Wu 3 years

I have dry eyes

Michelle Stuart
M

My vision has taken a decline. Had nearly perfect before chemo and now I wear glasses

Cindy Hawk
C

Very dry eyes with blurry vision

Marilyn Deal
M

yes blurred most of the time

Gail Hill
G

My chemo blurred my vision a bit at times. Was hard to watch tv

Laurieask Owen
L

Dry eyed rom surgery and some loss in my sight. Going Tuesday to an eye doc. I have not started chemo or radiation yet so I’m not sure how that’s going to be.

Amy Whittaker
A

I feel my vision is not quite what it used to be.

Josie Goldsmith
J

Same. It’s just weird.

Amy Whittaker 3 years

Yes! Eyesight according to chinese medicine is affected by kidneys, which are the filter for all the poison of chemo. Not a surprise.

Jemma Story
J

No

Raymond Chan
R

Mine has been blurry

Erin Bledsoe
E

Yes ocular neuropathy from chemo especially if taxol and carbo

Robin Mcdaniel
R

Yes.. Dry eyes and blurry vision

Gayle Champion
G

Yes for my brother. His got better not worse. Needed new glasses.

Karen Blankenship
K

Yes. About to have a brain MRI as a precaution though. Very annoying

Kathleen Hutchison
K

Can an MRI machine cause damage to eyes??

Julie Monroe 3 years

Julie Monroe I don’t think so. But I’ll ask.

Kathleen Hutchison 3 years

Yes. The chemo and radiation can dry your eyes out causing irritation and changing of vision

Angela Swanson
A

Yes

Jenn Raymond
J

Yes. On Saturday had done brain MRI. Waiting for results

Zoya Short
Z

Yeah I was rubbing my eyes when I noticed something weird, it took about 10 or 15 seconds to see after rubbing them it was pitch black..

Dave Mccall
D

Yes! I’m sorry you’re enduring that. Very light sensitive, and dry. They ache.

Chrissy Everett
C

Yes, surgeries.

Natalie Hutchinson
N

Yes

Lilliana Glenn
L

Yes! My doc said it’s a side effect. My prescription totally changed, had to get new glasses!

Alice Pollard
A

Same here.

John Weston 3 years

Yes changed my vision Rx. Radiation 10x to brain.

John Weston
J

Of course, always

Susan Ritter
S

Yes my left eye especially 60% I wear bifocals to read, light sensitivity, and dryness. Ask for drops. And try some cool cloths as well .

Faith Goodman
F

sadly, it damages the surface cells by decreasing the natural tears and the natural oils from the lids and also damages all the superficial cells...

com-bei8h8h5j5y47ywn33bq.jpg

Mark Chatman
M